# SDR 95ZZZX1382

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3330K
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 551
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 40005238501
- Condition: Failed
- Location: Roll Servo
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS AT CRUISE LEVEL FLIGHT WITH AUTOPILOT ENGAGED WHEN AIRCRAFT BEGAN GENTLE RIGHT TURN.  PILOT DISENGAGED AUTOPILOT.  ACFT CONTINUED IN RT TURN.  PILOT FOUND ROLL CONTROL WAS BINDING, PULLED THE AUTOPILOT CIRCUIT BREAKER AND THIS DID NOT RELIEVE THE BINDING.  PILOT DECLARED AN EMERGENCY AND LANDED SAFELY.  INVESTIGATION REVEALED AUTOPILOT ROLL SERVO BOUND UP INTERNALLY.  OVERHAULED ROLL SERVO.  INSTALLED AND AUTOPILOT NORMAL.
